# SDR DALA2019051302976

- Difficulty date: May 9, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 63,609 hours, 23,408 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6710, L/P 5635308) AT FL360 GOT EICAS MSG LE SLAT ASYM FLAP INDICATOR SHOW BOTH L+R BETWEEN UP AND 1 LE LAT ASYM EICAS MSG AND LEADING EDGE DISCRETE LT WENT AWAY AFTER SHUTDOWN AT GATE. CORRECTIVE ACTION: CYCLED FLAPS AND SLATS MULTIPLE TIMES. NO FAULTS CHECK RT WING OUTBOARD ROTARY ACT NO TRIP NO FAULTS AND FEUS OK FOR SVC FIM 27-51-00-815-805.
